MAUDE Adverse Event Report: TOSOH HI-TEC, INC. G8; HEMOGLOBIN A1C TEST SYSTEM

TOSOH HI-TEC, INC. G8; HEMOGLOBIN A1C TEST SYSTEM
Model Number HLC-723G8 ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A 13-month complaint history review and service history review for similar complaints was performed for the serial number (b)(6) from the 21oct2024 through aware date of 21nov2025.There were two similar complaints identified during the searched period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for hba1c with check peaks flag from 21oct2024 through aware date of 21nov2025.There were three similar complaints identified during the searched period, including this case.The g8 variant analysis mode operator¿s manual v 3.3 under chapter 1, section: 1.8: limitations of the procedure: total area dilution studies demonstrate that the assay is linear from a total area of 500 to 4000.However, the optimum total area is 700 to 3000.Chapter 1, section: 1.9: expected reference values: reference ranges (non-diabetic): hba1c 4.0-6.0 % (mean 5.0 %, sd 0.5 %).The diagnosis of diabetes and identification of persons at increased risk of developing diabetes follows the ada guideline of 6.5% for the cut-off and values between 5.7% and 6.4% as being at increased risk.The g8 variant analysis mode operator's training manual under chapter 4: flag codes code 24 (flag 24): check peaks description: unknown peak(s) found in the chromatogram.The most probable cause of the reported discrepant result was not established.
 
Event or Problem Description
A customer reported ¿discrepant patient results for hba1c with check peak (flag 24)¿ during patient run on the g8 analyzer.The customer stated the results were reported to the physician and no patient treatment was affected.The initial patient result was 7.6% with flag 24 (check peaks).The customer replaced the column prior to the run and did not prime.The technical support specialist (tss) instructed the customer to replace the filter and prime with samples.After priming, the samples flagged on the low end retention time (rt) 0.57 minutes (rt range 0.57-0.61 minutes, however the ideal rt is.59 minutes).The tss also instructed the customer to lower the flow factor from 1.04 to 1.01, which raised the rt to 0.59 minutes.The customer reran the sample and result was 6.0%, which was within the physician¿s expected range (non-diabetic range 4.0-6.0%).The column count is 152 (max recommended injection is 2500) and filter count is 394 (max recommended value is 400).No further action required by technical support.The g8 analyzer is functioning as expected.There is no indication of any patient intervention or adverse health consequences due to the reported discrepant patient result.

Brand Name
G8
Common Device Name
HEMOGLOBIN A1C TEST SYSTEM
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key23864191
Report Number3004529019-2025-00076
Device Sequence Number18666566
Product Code PDJ
UDI-Device Identifier04560189282919
UDI-Public04560189282919
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K200904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLC-723G8 ANALYZER
Device Catalogue Number021560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown